Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 31, Number 3
HTML articles powered by AMS MathViewer

The foundations of the calculus of variations in the large in $m$-space. I
Marston Morse PDF
Trans. Amer. Math. Soc. 31 (1929), 379-404
Certain invariant sequences of polynomials
E. T. Bell PDF
Trans. Amer. Math. Soc. 31 (1929), 405-421
On the degree of convergence of the Gram-Charlier series
W. E. Milne PDF
Trans. Amer. Math. Soc. 31 (1929), 422-443
Foucault’s pendulum in elliptic space
James Pierpont PDF
Trans. Amer. Math. Soc. 31 (1929), 444-447
On a certain formula of mechanical quadratures with non-equidistant ordinates
J. A. Shohat PDF
Trans. Amer. Math. Soc. 31 (1929), 448-463
Generalized Vandermonde determinants
E. R. Heineman PDF
Trans. Amer. Math. Soc. 31 (1929), 464-476
On approximation by rational functions to an arbitrary function of a complex variable
J. L. Walsh PDF
Trans. Amer. Math. Soc. 31 (1929), 477-502
Separation theorems with applications to questions concerning accessibility and plane continua
R. G. Lubben PDF
Trans. Amer. Math. Soc. 31 (1929), 503-522
Tetrads of ruled surfaces
A. F. Carpenter PDF
Trans. Amer. Math. Soc. 31 (1929), 523-528
On the congruences connected with certain magic squares
D. N. Lehmer PDF
Trans. Amer. Math. Soc. 31 (1929), 529-551
Certain problems related to the cutting of a simply connected plane region by a continuum
Wallace Alvin Wilson PDF
Trans. Amer. Math. Soc. 31 (1929), 552-562
An application of the calculus of variations to boundary value problems
A. O. Hickson PDF
Trans. Amer. Math. Soc. 31 (1929), 563-579
An extension of Pascal’s theorem
Charles A. Rupp PDF
Trans. Amer. Math. Soc. 31 (1929), 580-594
Concerning the arc-curves and basic sets of a continuous curve. II
W. Leake Ayres PDF
Trans. Amer. Math. Soc. 31 (1929), 595-612